Jump to content
Chapala.com Webboard

Aplasta infusión


ladner
 Share

Recommended Posts

1 hour ago, Natasha said:

Didn't know what it was, so googled.  IMO only.... I would read all of the following before I went any further. And you'll note the name is spelled differently than your post. Good luck

https://www.drugs.com/aclasta.html

Looks like anyone interested in taking this has a death wish that would be rather unpleasant.

Link to comment
Share on other sites

Talk to your dentist before starting any female osteoporosis drugs including Fosamax, Boniva and Aclasta.   Especially if you are contemplating extensive dental work like implants or extractions.  

Doctors who prescribe these meds are often ignorant of their dental implications.  Found out the hard way.  

Link to comment
Share on other sites

23 minutes ago, ladner said:

Funny, I wasn’t asking about the side effects of aclasta.

Those side effects are not funny at all. 

I suggested people check with their dentist before starting these meds.  I went through it and found that many doctors and patients have no idea of the dental consequences of these medications.  

I posted my suggestion in the hopes of enlightening people, not to offend anyone.  

I always appreciate others who share their first-hand experiences, especially those that could save me a lot of pain.  

  • Like 1
  • Thanks 4
  • Confused 1
Link to comment
Share on other sites

49 minutes ago, Bisbee Gal said:

Those side effects are not funny at all. 

I suggested people check with their dentist before starting these meds.  I went through it and found that many doctors and patients have no idea of the dental consequences of these medications.  

I posted my suggestion in the hopes of enlightening people, not to offend anyone.  

I always appreciate others who share their first-hand experiences, especially those that could save me a lot of pain.  

Of course the side effects are not funny but I have known about them for years. I was asking about the local application and its cost. 
Thank you, AndyPanda.

  • Thanks 1
Link to comment
Share on other sites

19 minutes ago, AndyPanda said:

Turkey. He asked specific questions about where if anyone had it done and how much . He didn't ask anything else. And now you are offended because he didn't need your gratuitous answers that had nothing to do with his questions.

You can't offend me and neither can ladner. Apparently ladner doesn't want to go to a professional source who would be fully capable of answering his 2 questions.

Link to comment
Share on other sites

1 hour ago, AndyPanda said:

Turkey. He asked specific questions about where if anyone had it done and how much . He didn't ask anything else. And now you are offended because he didn't need your gratuitous answers that had nothing to do with his questions.

I often find ad-lib and extraneous comments to be helpful on this forum and others.  

You have done the same thing in other topics.  In my thread about the new Russian eatery you changed the subject and asked a q. about the strip mall they are in.  I certainly don't take offense at that.  

Maybe your comment will help someone.  Maybe my comment will help someone.  Why take offense??  

  • Thanks 3
Link to comment
Share on other sites

I didn't take offense. Happy did.

I didn't change the subject in your thread. I added to it.

This is quite different. He added nothing to the conversation. He decided to judge the poster and give him advice he neither asked for nor needed. I have no problem with threads wandering all over the place. I will always have problems with know-it-alls who feel it is their sole duty to malign.

  • Like 2
  • Confused 1
Link to comment
Share on other sites

5 hours ago, AndyPanda said:

I didn't take offense. Happy did.

I didn't change the subject in your thread. I added to it.

This is quite different. He added nothing to the conversation. He decided to judge the poster and give him advice he neither asked for nor needed. I have no problem with threads wandering all over the place. I will always have problems with know-it-alls who feel it is their sole duty to malign.

I based my comment that upset you and made you froth and drool with righteous indignation  by reading natash's link and quoting her post so are you going to attack her now! What have you added to help nadler?-jar!

Link to comment
Share on other sites

1 hour ago, happyjillin said:

I based my comment that upset you and made you froth and drool with righteous indignation  by reading natash's link and quoting her post so are you going to attack her now! What have you added to help nadler?-jar!

You think far too highly of yourself and your affect here. But then, we all knew that before. What have you added? Nada.

Link to comment
Share on other sites

On 10/6/2021 at 4:05 PM, Bisbee Gal said:

Talk to your dentist before starting any female osteoporosis drugs including Fosamax, Boniva and Aclasta.   Especially if you are contemplating extensive dental work like implants or extractions.  

Doctors who prescribe these meds are often ignorant of their dental implications.  Found out the hard way.  

Do not take these drugs for over 6 months without resting at least a year between treatments. Many women have fractured femurs while standing still. It is a very painful and expensive treatment to pin the femur. Doctors prescribe the meds in the US so it is less common. Here they are OTC. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5386848/

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...